# SDR IPXA09556745

- Difficulty date: June 29, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C DENT ON AFT CARGO COMPARTMENT AT STA 1520, S-26L.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  CUTOUT DAMAGE IAW EA757-5362-27-A1887.  HFEC AT CUT OUT+HOLES IAW NDT51-00 -16 PT6/-19 PT6, NO CRACKS FOUND.  FAB REPAIR PART ON MAE TR T9/7981 90 (7075-T6, 0.071).  INSTALLED REPAIR PARTS IAW EA757-5362-27-A1887 AND IPXA EO B757-5310-34282-A.
